Andrzej Grzegorczyk. An unfinitizability proof by means of restricted reduced power. Fundamenta mathematicae, vol. 73 no. 1 , pp. 37–49 [Book Review]

Journal of Symbolic Logic 38 (1):159-161 (1973)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,694

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2016-06-30

Downloads
26 (#443,822)

6 months
1 (#388,311)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles

A Note on the Theory of Propositional Types.Andrzej Grzegorczyk - 1964 - Fundamenta Mathematicae 54 (3):27-29.